Best Pain Relief Remedies

Looking for quick pain relief remedies? Cabinet has the best solutions for you. We deliver over-the-counter medicines for common pains to your doorstep.

Extra Strength Headache Relief

Uses

Fast and powerful relief from headache symptoms.

Active Ingredient(s)

Acetaminophen 250mg, Aspirin 250mg (NSAID), Caffeine 65mg.

Ibuprofen

Uses

Provides fast and powerful headache and pain relief.

Active Ingredient(s)

Ibuprofen 200mg (NSAID).

Acetaminophen

Uses

Delivers fast, effective pain and fever relief.

Active Ingredient(s)

Acetaminophen 500mg.

Pain Reliever & Nighttime Sleep Aid

Uses

Relieves minor aches and pains, while helping you quickly fall asleep for a peaceful night's rest.

Active Ingredient(s)

Acetaminophen 500mg, Diphenhydramine HCl 25 mg.

Aspirin 81mg

Uses

Offers reliable relief from minor aches and pains and can be used for for daily aspirin therapy.

Active Ingredient(s)

Aspirin 81mg (Enteric Coated) (NSAID).

Aspirin 325mg

Uses

Relieves headaches or minor arthritis pain.

Active Ingredient(s)

Aspirin 325mg Enteric Coated (NSAID).

What Are The Best Pain Relief Remedies?

It is difficult to pinpoint one specific pain medicine since different types of pain need different treatments.

For example, non-steroidal OTC pain medicine such as Tylenol, Aspirin, Ibuprofen, Acetaminophen, Aleve, Motrin, and Naproxen can relieve mild pain.

Duloxetine (Cymbalta) is a medicine that helps in treating low mood and relieves chronic pain such as spinal cord injury. It is also used as a neuropathic drug. Hydrocodone and Oxycodone (Oxycontin) are used to treat severe pain, such as a serious injury or cancer pain.

At Cabinet, you can find effective and fast remedy for any type of neck pain, muscle pain, or joint pain.

Let’s take a look at some of the best painkillers available at Cabinet.

Extra Strength Headache Relief

Extra Strength Headache Relief is a combination of Acetaminophen, aspirin, and caffeine. The FDA has recognized the combination as safe for the treatment of acute headache, particularly migraine.

What Should I Know Before Using It?

This pain medication can cause bleeding to the stomach or the intestine, which can be fatal. When taking this drug, these conditions will arise without warning.

During late pregnancy, taking this drug may cause internal bleeding. Consult a doctor before using this drug if you are pregnant.

Uses

It is best for conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine) to relieve pain.

Aspirin and Acetaminophen reduce pain by preventing your body from producing some natural substances. Caffeine helps to improve aspirin and Acetaminophen effects.

Compares to: Excedrin®

Not Suitable For

1. Those who have ever had an allergic reaction to other fever reducer/pain relievers

2. Anyone who takes other drugs containing NSAIDs (aspirin, naproxen, Ibuprofen, etc.)

3. Those who have three or more alcoholic drinks every day

4. Children under the age of 13

Acetaminophen

Acetaminophen is a fever reducer and a pain reliever. It is also known as paracetamol and is the most used analgesic and antipyretic drug.

What Should I Know Before Using It?

It can be used without a prescription for patients who are unable to receive treatment with non-steroidal anti-inflammatory drugs (NSAIDs). In addition to that, it is safe for patients with bronchial asthma, peptic ulcer disease, and hemophilia.

Also, avoid using other medicine containing Acetaminophen (sometimes abbreviated as APAP) since it could result in a fatal overdose. A high dose can have adverse effects on your nervous system.

Uses

Acetaminophen temporarily relieves minor aches and pains such as the common cold, headaches, backaches, toothaches, muscle aches, and premenstrual and menstrual cramps.

It is also effective in temporarily reducing fever.

Compares to: Tylenol® 

Not Suitable If You

1. Use any other drug containing Acetaminophen (prescription or nonprescription)

2. Are allergic to Acetaminophen or any of the inactive agents in this product

3. Have liver complications or salicylate sensitivity

4. Are pregnant or lactating

Pain Reliever & Nighttime Sleep Aid

Acetaminophen and diphenhydramine is a combination drug used to treat headaches, common cold, flu-causing pain and fever, runny nose, watery eyes, and sneezing.

What Should I Know Before Using It?

Do not take more of this drug than recommended. An Acetaminophen overdose can damage your liver or cause death.

In rare cases, Acetaminophen can cause a serious skin reaction. Stop taking Acetaminophen and diphenhydramine if you experience skin redness or blisters.

Uses

It offers temporary relief with accompanying sleeplessness, from mild headaches to slight aches and pains.

Compares to: Tylenol®

Not Suitable For

1. Anyone using other products containing diphenhydramine, including one used on the skin

2. Children under the age of 12

3. Those who have ever had an allergic reaction to this drug or any of its ingredients

Ibuprofen

Ibuprofen is an anti-inflammatory non-steroidal medication (NSAID). It works by blocking the development of certain natural substances that cause inflammation in your body. This effect helps to reduce inflammation, swelling, and fever.

What Should I Know Before Using It?

If you have ever had hives, an asthma attack, or severe allergic reaction after taking aspirin, Acetaminophen, or NSAID (Celecoxib, Diclofenac, Codeine, Naprosyn and others), you should not use Ibuprofen.

Also, Ibuprofen can cause fatal stomach or intestinal bleeding. These pain conditions can happen without warning, especially in older adults.

Uses

Ibuprofen is used for fever relief and treating discomfort or inflammation caused by many conditions, such as toothache, headache, back pain, menstrual cramps, arthritis, or minor injury.

 Compares to: Advil®

 Not Suitable If You

1. Have ever had an allergic reaction to any other fever reducer or pain reliever

2. Had heart surgery or are scheduled for it

3. Regularly drink alcohol

4. Are taking aspirin (unless your physician signs off on it)

Aspirin 325mg

Aspirin 325mg is an anti-inflammatory drug but is not steroidal. High-dose Aspirin is a medication used to treat fever, pain, and body inflammation.

It is also useful for the treatment of body fever, pain, and inflammation. It is a non-narcotic, mild to moderate pain reliever.

What Should I Know Before Using It?

Do not use it if you have sensitivity to aspirin or any other fever reducer/pain reliever.

 Uses

It temporarily alleviates minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, and colds. It also prevents blood clotting.  

 Compares to: Ecotrin®

 Not suitable If You

1. Are recovering from chickenpox or flu-like symptoms

2. Have suffered from fibromyalgia recently

3. Are 60+ years old

4. Have had stomach ulcers or bleeding problems

5. Take a blood thinning (anticoagulant) or steroid drug

Aspirin 81mg

Aspirin 81 mg is particularly for adults whose physicians prescribe a low dose aspirin.

What Should I Know Before Using It?

The drug does not provide quick relief of headaches, fever, or other symptoms that require immediate relief due to its delayed action.

It has a safety coating to help protect your stomach. Low dose Aspirin is caffeine-free and sodium-free.

Uses

It is best for the temporary relief of minor aches and pains. This medicine is also used to treat and avoid heart attacks, strokes, and chest pain (angina).

Compares to: Bayer®

Not suitable If You

1. Have allergic reactions to any pain relievers/fever reducers

2. Have a bleeding disorder such as hemophilia

Difference Between Low Dose Aspirin and Regular Strength Aspirin

Low dose aspirin is a reduced dose form of regular strength aspirin.

If pain relief or fever treatment includes aspirin, you should take the regular strength dose, unless your doctor suggests otherwise.

Low-dose aspirin is taken daily to lower the risk of heart attack and stroke.

Due to the risk of severe side effects from prolonged use, you should not take high dose aspirin on a long-term, daily basis.

Natural Pain Relief Remedies For Pain Management

When people experience muscle tension, minor headaches, or other pain, they will readily reach for OTC drugs such as Ibuprofen and Acetaminophen.

Before trying any medications, consider these natural pain relief remedies.

Ginger

It is a promising natural pain reliever. Ginger reduces inflammation related to exercising and accelerates recovery.

Try including ginger in your diet by adding raw ginger to smoothies or teas.

Clove

It is the best home remedy to relieve pain from toothaches. With its pain-relieving qualities, clove can also help alleviate nausea and cure colds. It can help alleviate headache-associated discomfort and arthritic inflammation.

Turmeric

Turmeric is also a popular herbal remedy intended to minimize inflammation. Try implementing turmeric in your diet by adding it in its natural form to curries, smoothies, or juices.

When To Contact A Doctor

Natural pain remedies cannot be as effective on all types of pain. You can add these to other pain management approaches to improve the effect.

However, if you’re suffering from severe pain, including pain associated with an existing health condition, contact your doctor ASAP.

Why Cabinet?

We take pride in knowing the needs of our users and in offering them the most suitable solution. Here are some of the things that makes Cabinet special:

Delivered to Your Doorstep

We deliver all over the United States, except for in Oregon and Louisiana. We offer free shipping on orders of $45 or more.

Best Rates

We never overcharge our customers. Furthermore, we’re offering a special discount in the light of the COVID-19 pandemic, so ask us about our "pay-what-you-can" policy.

Complete Transparency

All of our products come in NFC-enabled packaging, which allows you to scan the Cabinet logo on the bottles with a smartphone and get complete information about the products.

FDA Approved

All of our products are sourced from manufacturers in India, whose factories are FDA-audited. Their products are rigorously tested and meet all safety and quality standards.

What are the common side effects of NSAIDs?

Gastrointestinal symptoms are the most often recorded side effects of NSAIDs, such as:

1. Stomach pain

2. Feeling bloated

3. Diarrhea and/or constipation

4. Heartburn

5. Gas

6. Nausea

7. Vomiting

Taking the medicine with milk, food, or antacids can prevent these gastrointestinal symptoms.

Other minor side effects of higher doses of NSAIDs include:

1. Problems with balance

2. Dizziness

3. Difficulty concentrating

4. Feeling lightheaded

5. Mild headaches

If these symptoms persist for days, stop taking the NSAID and contact your doctor.

Pain Relief Remedies and Physical Therapy

Yes, physical therapy (PT) is among one of the best pain relief remedies. It includes treatments aimed at preventing and managing injuries or disabilities. PT helps ease pain, facilitate healing, and restore balance and motion.

Examples of physical activity therapy include:

1. Activities based on movement, including stretching and range of movement exercises

2. Specific strengthening exercises

3. Low impact aerobics conditioning

4. Exercises for pain relieve

Need help?
Cabinet Care Center